# SDR 2002UALA01652

- Difficulty date: November 2, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 40,792 hours, 11,955 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME OB CREASE BEAM TEE ANGLE CRACKED IN RADIUS, STA 902-903, STR 17R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLES.
